MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC L.TAMPONSORGCOTTONFULLSIZENATURALREG+SUPERUNSCNT42CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC L.TAMPONSORGCOTTONFULLSIZENATURALREG+SUPERUNSCNT42CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 5251D541115268
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
Unable to get tampon out - vagina [foreign body in reproductive tract].String on tampon disintegrated and broke off into 4 tiny little pieces [device breakage].Case narrative: consumer reported via email that the tampon string disintegrated and broke off.No serious injury was reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
Unable to get tampon out - vagina [foreign body in reproductive tract] string on tampon disintegrated and broke off into 4 tiny little pieces [device breakage].Case narrative: consumer reported via email that the tampon string disintegrated and broke off.No serious injury was reported.

Brand Name
L.TAMPONSORGCOTTONFULLSIZENATURALREG+SUPERUNSCNT42CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key23803904
Report Number1219109-2025-00371
Device Sequence Number21179595
Product Code HEB
UDI-Device Identifier00073010716520
UDI-Public(01)00073010716520
Combination Product (Y/N)Y
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number5251D541115268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale